Couldn't find what you looking for?

TRY OUR SEARCH!

I need some advice regarding Oxys addiction. Almost a year ago my husband has spinal surgery for he had spinal cancer and he was dealing with persistent pain after surgery so he was prescribed Oxyconton in order to manage this pain but I just found out he's addicted to Oxys! At first he was taking two pills daily chewing it but lately he started snoring Oxys and I am positive he is addicted to Oxys now for he increased his Oxys doses by himself and is in pain and when he is out of it, but it is not just about pain now he becomes nervous and have constant mood changes and has lost interesting in everything , basically he seems like being high and I just found out recently he is actually addicted to Oxys and am afraid if it is too late for him to get off of Oxys and I am curious what to do now to help him.

Loading...

Being addicted to Oxys is much worse than being addicted to heroin especially when it comes to withdrawal and I am afraid that is what he can't avoid in order to get rid off of Oxys so my advice is to talk to him and make him somehow to spent some time in some rehab center for that is practically the only way of curing Oxys addiction and that is where he would deal with Oxys withdrawal more efficiently for that is in fact not something that he could fight at home especially if he came to the point of snoring that much of Oxys. Anyway I think you should know that your husband would face some serious Oxycontin withdrawal symptoms that are practically much worse compared to those of heroin withdrawal symptoms so you may count on that he would be constantly tired, he would have cold/hot sweats and constant joint pain and muscle weakness, vomiting, nausea, diarrhea, insomnia, headache and dizziness and also depression is something very common regarding Oxys withdrawal. Anyway I think he already needs some professional medical care and help and the best choice in cases like these is rehab center.
Reply

Loading...